# SDR SIMA200212157

- Difficulty date: April 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON GALLEY RIGHT BEAM AT FRAME 19.  REMOVED CORROSION BY BLENDING.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  REPAIRED IAW EMB GST-1348/02, AND STANDARD SRM PRACTICES.  (M)
